MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number EU2110X15B
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Failure to Calibrate (2440)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
A trilogy evo ventilator was reported to have active exhalation control module (aecm) test failure.There was no harm or injury reported.On device evaluation, it was confirmed the valve, proportional (aecm) and valve, three-way solenoid required replacement to address the aecm test failure.After repair, all necessary checks have been carried out to certify the restoration to the conditions prior to the failure.
 
Additional Manufacturer Narrative
The alleged failed components were evaluated by the product investigation laboratory with the following findings: pil received a trilogy evo proportional valve with the allegation of component failure.Pil installed the trilogy evo proportional valve on the trilogy evo stb and then tested the proportional valve on the pil trilogy evo multifunctional test station for aecm verification at pretest and aecm verification at posttest and passed all testing.Pil concluded that the proportional valve operates as designed.The trilogy evo proportional valve has been scrapped.Pil received a trilogy evo solenoid valve with the allegation of component failure.Pil installed the trilogy evo solenoid valve on the trilogy evo stb and then tested the solenoid valve on the pil trilogy evo multifunctional test station for aecm verification and aecm solenoid current verification at pretest and aecm verification at posttest and passed all testing.Pil concluded that the solenoid valve operates as designed.The trilogy evo solenoid valve has been scrapped.

Brand Name
TRILOGY
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23544467
Report Number2518422-2025-111792
Device Sequence Number9449470
Product Code CBK
UDI-Device Identifier00606959054981
UDI-Public(01)00606959054981
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberEU2110X15B
Device Catalogue NumberEU2110X15B
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer03/11/2026
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/03/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown